# SDR RU3A1105

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N76
- Make and model: Beech 300BEECH
- Aircraft serial: FF11
- Aircraft time: 12,492 hours, 6,568 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shrader Valve
- Part number: MS288892
- Condition: Leaking
- Location: Landing Gear
- Component: Accumulator
- Component part number: 1013880095
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LOWERED LANDING GEAR AND NO AUDIBLE SOUND HEARD NOR ANY LIGHTS INDICATED IN GEAR HANDLE OR ON POSITION LIGHTS.  FLAPS LOWERED TO FULL POSITION IN ORDER TO CONFIRM ABNORMAL INDICATION.  LANDING GEAR HORN SOUNDED INDICATING GEAR WAS NOT IN DOWN POSITION.  WHILE COMPLETING ABNORMAL CHECKLIST NOTED LANDING GEAR C/B WAS POPPED.  CHOSE TO DIVERT BACK TO BASE AIRPORT.  ON APPROACH, EMERGENCY DECLARED, ABNORMAL CHECKLIST REVIEWED, LANDING GEAR MANUALLY LOWERED AND CORRECT GEAR DOWN/LOCKED INDICATION OBTAINED.  GEAR VISUALLY CONFIRMED DOWN BY TOWER.  MAINTENANCE FOUND VALVE ASSY ON ACCUMULATOR LEAKING AT BASE.  REMOVED/REPLACED VALVE ASSY AND SERVICED ACCUMULATOR.
